Alert archive / Wyoming / Flood Watches in 2011

Flood Watch 9, NWS Salt Lake City, UT

June 21, 2011Uinta County, Wyoming

NWS Salt Lake City, UT issued this flood watch at Jun 21, 2011, 2:58 PM MDT for Uinta County, Wyoming. It took effect at Jun 22, 2011, 6:00 PM MDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2011, 2:58 PM MDT (20:58 UTC)
In effect from
Jun 22, 2011, 6:00 PM MDT
Expired
Jun 24, 2011, 2:10 PM MDT
In force
44 hr
Issued by
NWS Salt Lake City, UT
Flood severity
None

County Uinta County, WY

The radar

The Salt Lake City radar (KMTX), 159 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WGUS65 KSLC 212058
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
258 PM MDT TUE JUN 21 2011

UTZ001>004-006>011-WYZ021-220600-
/O.NEW.KSLC.FA.A.0009.110623T0000Z-110626T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-SOUTHWEST WYOMING-
258 PM MDT TUE JUN 21 2011

...FLOOD WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF UTAH AND SOUTHWEST WYOMING...
  INCLUDING THE FOLLOWING AREAS...IN UTAH...CACHE VALLEY/UTAH
  PORTION...NORTHERN WASATCH FRONT...SALT LAKE AND TOOELE
  VALLEYS...SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN VALLEYS...
  WASATCH MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-
  80...WASATCH PLATEAU/BOOK CLIFFS...WESTERN UINTA BASIN AND
  WESTERN UINTA MOUNTAINS. IN SOUTHWEST WYOMING.

* FROM WEDNESDAY EVENING THROUGH SATURDAY AFTERNOON

* A LONG TERM WARMING TREND COMBINED WITH A WELL ABOVE NORMAL
  SNOWPACK IS EXPECTED TO INCREASE RIVER LEVELS ABOVE FLOOD FLOWS
  OVER THE NEXT SEVERAL DAYS.

* LITTLE COTTONWOOD CREEK IS FORECAST TO EXCEED FLOOD FLOW NEAR 1 AM
  ON JUNE 23RD.

* BIG COTTONWOOD CREEK IS FORECAST TO EXCEED FLOOD FLOW NEAR 7 PM
  ON JUNE 23RD.

* THE UPPER WEBER RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 8 PM
  ON JUNE 23RD.

* THE UPPER DUCHESNE RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 3
  AM ON JUNE 24TH.

* THE UPPER PROVO RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 3 AM
  ON JUNE 24TH.

* THE UPPER BEAR RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR
  MIDNIGHT ON JUNE 25TH.

* OTHER SMALL UNGAGED STREAMS THROUGHOUT THE WATCH AREA ARE
  EXPECTED TO EXCEED AND POSSIBLY FLOOD PROPERTY THROUGH THE WATCH
  PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
8 follow-up statements
422 
WGUS65 KSLC 212128 CCA
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
327 PM MDT TUE JUN 21 2011

UTZ001>004-006>011-WYZ021-220645-
/O.COR.KSLC.FA.A.0009.110623T0000Z-110626T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-SOUTHWEST WYOMING-
327 PM MDT TUE JUN 21 2011

...FLOOD WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF UTAH AND SOUTHWEST WYOMING...
  INCLUDING THE FOLLOWING AREAS...IN UTAH...CACHE VALLEY/UTAH
  PORTION...NORTHERN WASATCH FRONT...SALT LAKE AND TOOELE
  VALLEYS...SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN VALLEYS...
  WASATCH MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-
  80...WASATCH PLATEAU/BOOK CLIFFS...WESTERN UINTA BASIN AND
  WESTERN UINTA MOUNTAINS AND SOUTHWEST WYOMING.

* FROM WEDNESDAY EVENING THROUGH SATURDAY AFTERNOON

* A LONG TERM WARMING TREND COMBINED WITH A WELL ABOVE NORMAL
  SNOWPACK IS EXPECTED TO INCREASE RIVER LEVELS ABOVE FLOOD FLOWS
  OVER THE NEXT SEVERAL DAYS.

* LITTLE COTTONWOOD CREEK IS FORECAST TO EXCEED FLOOD FLOW NEAR 1 AM
  ON JUNE 23RD.

* BIG COTTONWOOD CREEK IS FORECAST TO EXCEED FLOOD FLOW NEAR 7 PM
  ON JUNE 23RD.

* THE UPPER WEBER RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 8 PM
  ON JUNE 23RD.

* THE UPPER DUCHESNE RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 3
  AM ON JUNE 24TH.

* THE UPPER PROVO RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 3 AM
  ON JUNE 24TH.

* THE UPPER BEAR RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR
  MIDNIGHT ON JUNE 25TH.

* OTHER SMALL UNGAGED STREAMS THROUGHOUT THE WATCH AREA ARE
  EXPECTED TO EXCEED THEIR BANKS AND POSSIBLY FLOOD PROPERTY
  THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
297 
WGUS65 KSLC 220414
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1014 PM MDT TUE JUN 21 2011

UTZ001>004-006>011-WYZ021-221330-
/O.CON.KSLC.FA.A.0009.110623T0000Z-110626T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-SOUTHWEST WYOMING-
1014 PM MDT TUE JUN 21 2011

...FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
SATURDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF UTAH AND SOUTHWEST WYOMING...INCLUDING THE 
  FOLLOWING AREAS...IN UTAH...CACHE VALLEY/UTAH PORTION...
  NORTHERN WASATCH FRONT...SALT LAKE AND TOOELE VALLEYS...
  SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80...
  WASATCH PLATEAU/BOOK CLIFFS...WESTERN UINTA BASIN AND WESTERN 
  UINTA MOUNTAINS. IN SOUTHWEST WYOMING...SOUTHWEST WYOMING.

* FROM WEDNESDAY EVENING THROUGH SATURDAY AFTERNOON

* A STRONG WARMING TREND COMBINED WITH A WELL ABOVE NORMAL 
  SNOWPACK IS EXPECTED TO INCREASE RIVER LEVELS ABOVE FLOOD 
  FLOWS OVER THE NEXT SEVERAL DAYS. 

* LITTLE COTTONWOOD CREEK IS FORECAST TO EXCEED FLOOD FLOW NEAR 
  12 AM ON JUNE 23RD. 

* BIG COTTONWOOD CREEK IS FORECAST TO EXCEED FLOOD FLOW NEAR 7 PM
  ON JUNE 23RD.

* THE UPPER WEBER RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 8 PM
  ON JUNE 23RD.

* THE UPPER DUCHESNE RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 4
  AM ON JUNE 24TH.

* THE UPPER PROVO RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 3 AM
  ON JUNE 24TH.

* THE UPPER BEAR RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 12 AM
  ON JUNE 25TH.

* OTHER SMALL UNGAGED STREAMS THROUGHOUT THE WATCH AREA ARE
  EXPECTED TO EXCEED THEIR BANKS AND POSSIBLY FLOOD PROPERTY
  THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
196 
WGUS65 KSLC 220951
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
351 AM MDT WED JUN 22 2011

UTZ001>004-006>011-WYZ021-222200-
/O.CON.KSLC.FA.A.0009.110623T0000Z-110626T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-SOUTHWEST WYOMING-
351 AM MDT WED JUN 22 2011

...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF UTAH AND SOUTHWEST WYOMING...INCLUDING THE 
  FOLLOWING AREAS...IN UTAH...CACHE VALLEY/UTAH PORTION...
  NORTHERN WASATCH FRONT...SALT LAKE AND TOOELE VALLEYS...
  SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80...
  WASATCH PLATEAU/BOOK CLIFFS...WESTERN UINTA BASIN AND WESTERN 
  UINTA MOUNTAINS. IN SOUTHWEST WYOMING...SOUTHWEST WYOMING.

* FROM THIS EVENING THROUGH SATURDAY AFTERNOON

* A STRONG WARMING TREND COMBINED WITH A WELL ABOVE NORMAL 
  SNOWPACK IS EXPECTED TO INCREASE RIVER LEVELS ABOVE FLOOD 
  FLOWS OVER THE NEXT SEVERAL DAYS. 

* LITTLE COTTONWOOD CREEK IS FORECAST TO EXCEED FLOOD FLOW NEAR 
  12 AM ON JUNE 23RD. 

* BIG COTTONWOOD CREEK IS FORECAST TO EXCEED FLOOD FLOW NEAR 7 PM
  ON JUNE 23RD.

* THE UPPER WEBER RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 8 PM
  ON JUNE 23RD.

* THE UPPER DUCHESNE RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 5
  AM ON JUNE 24TH.

* THE UPPER PROVO RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 3 AM
  ON JUNE 24TH.

* THE UPPER BEAR RIVER IS FORECAST TO EXCEED FLOOD FLOW NEAR 12 AM
  ON JUNE 25TH.

* OTHER SMALL UNGAGED STREAMS THROUGHOUT THE WATCH AREA ARE
  EXPECTED TO EXCEED THEIR BANKS AND POSSIBLY FLOOD PROPERTY
  THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
047 
WGUS65 KSLC 221721
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1121 AM MDT WED JUN 22 2011

UTZ001>004-006>011-WYZ021-231200-
/O.CON.KSLC.FA.A.0009.110623T0000Z-110626T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-SOUTHWEST WYOMING-
1121 AM MDT WED JUN 22 2011

...FLOOD WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING
THROUGH SATURDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF UTAH AND SOUTHWEST WYOMING...INCLUDING THE 
  FOLLOWING AREAS...IN UTAH...CACHE VALLEY/UTAH PORTION...
  NORTHERN WASATCH FRONT...SALT LAKE AND TOOELE VALLEYS...
  SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80...
  WASATCH PLATEAU/BOOK CLIFFS...WESTERN UINTA BASIN AND WESTERN 
  UINTA MOUNTAINS. IN SOUTHWEST WYOMING...SOUTHWEST WYOMING.

* FROM 6 PM MDT THIS EVENING THROUGH SATURDAY AFTERNOON

* A STRONG WARMING TREND COMBINED WITH A WELL ABOVE NORMAL 
  SNOWPACK IS EXPECTED TO INCREASE RIVER LEVELS ABOVE FLOOD 
  FLOWS OVER THE NEXT SEVERAL DAYS. 

* LITTLE COTTONWOOD CREEK IS FORECAST TO EXCEED FLOOD FLOW NEAR 6
  PM ON JUNE 23RD.

* BIG COTTONWOOD CREEK IS FORECAST TO EXCEED FLOOD FLOW NEAR 10 PM
  ON JUNE 23RD.

* THE UPPER WEBER RIVER IS EXPECTED TO EXCEED FLOOD FLOW NEAR 8 PM
  ON JUNE 23RD.

* THE UPPER DUCHESNE RIVER IS EXPECTED TO EXCEED FLOOD FLOW NEAR 7
  PM ON JUNE 24TH.

* THE UPPER PROVO RIVER IS EXPECTED TO EXCEED FLOOD FLOW NEAR 3 AM
  ON JUNE 25TH.

* THE UPPER BEAR RIVER IS EXPECTED TO EXCEED FLOOD FLOW NEAR 10 PM
  ON JUNE 25TH.

* OTHER SMALL UNGAGED STREAMS THROUGHOUT THE WATCH AREA AR EXPECTED
  TO EXCEED THEIR BANKS AND POSSIBLY FLOOD PROPERTY THROUGH THE
  PERIOD. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
839 
WGUS65 KSLC 231001
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
401 AM MDT THU JUN 23 2011

UTZ001>004-006>011-WYZ021-232200-
/O.CON.KSLC.FA.A.0009.000000T0000Z-110626T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-SOUTHWEST WYOMING-
401 AM MDT THU JUN 23 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF UTAH AND SOUTHWEST WYOMING...INCLUDING THE 
  FOLLOWING AREAS...IN UTAH...CACHE VALLEY/UTAH PORTION...
  NORTHERN WASATCH FRONT...SALT LAKE AND TOOELE VALLEYS...
  SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80...
  WASATCH PLATEAU/BOOK CLIFFS...WESTERN UINTA BASIN AND WESTERN 
  UINTA MOUNTAINS. IN SOUTHWEST WYOMING...SOUTHWEST WYOMING.

* THROUGH SATURDAY AFTERNOON

* A STRONG WARMING TREND COMBINED WITH A WELL ABOVE NORMAL
  SNOWPACK IS EXPECTED TO INCREASE RIVER LEVELS ABOVE FLOOD FLOWS
  OVER THE NEXT SEVERAL DAYS.

* LITTLE COTTONWOOD CREEK IS EXPECTED TO EXCEED FLOOD FLOW NEAR 5 PM
  TODAY.

* BIG COTTONWOOD CREEK IS EXPECTED TO EXCEED FLOOD FLOW NEAR 9 PM
  TONIGHT.

* THE UPPER WEBER RIVER IS EXPECTED TO EXCEED FLOOD FLOW NEAR 11
  PM TONIGHT.

* THE UPPER PROVO RIVER IS EXPECTED TO EXCEED FLOOD FLOW NEAR 2 AM
  TONIGHT.

* THE UPPER DUCHESNE RIVER IS EXPECTED TO EXCEED FLOOD FLOW NEAR 7
  PM ON JUNE 24TH.

* THE UPPER BEAR RIVER IS EXPECTED TO EXCEED FLOOD FLOW NEAR 12 AM
  ON JUNE 25TH.

* OTHER SMALL UNGAGED STREAMS THROUGHOUT THE WATCH AREA AR
  EXPECTED TO EXCEED THEIR BANKS AND POSSIBLY FLOOD PROPERTY
  THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
823 
WGUS65 KSLC 232111
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
311 PM MDT THU JUN 23 2011

WYZ021-232215-
/O.CAN.KSLC.FA.A.0009.000000T0000Z-110626T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST WYOMING-
311 PM MDT THU JUN 23 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF SOUTHWEST WYOMING HAS BEEN
CANCELLED. THE UPPER BEAR RIVER IS EXPECTED TO CONTINUE AT HIGH
FLOWS...BUT IS NOT EXPECTED TO REACH FLOOD FLOW OVER THE NEXT
SEVERAL DAYS.

$$

UTZ001>004-006>011-240900-
/O.CON.KSLC.FA.A.0009.000000T0000Z-110626T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-
311 PM MDT THU JUN 23 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL UTAH AND NORTHERN UTAH...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL UTAH...WASATCH PLATEAU/BOOK 
  CLIFFS. IN NORTHERN UTAH...CACHE VALLEY/UTAH PORTION...
  NORTHERN WASATCH FRONT...SALT LAKE AND TOOELE VALLEYS...
  SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80...
  WESTERN UINTA BASIN AND WESTERN UINTA MOUNTAINS.

* THROUGH SATURDAY AFTERNOON

* A STRONG WARMING TREND COMBINED WITH A WELL ABOVE NORMAL
  SNOWPACK IS EXPECTED TO INCREASE RIVER LEVELS ABOVE FLOOD FLOWS
  OVER THE NEXT SEVERAL DAYS.

* LITTLE COTTONWOOD CREEK HAS BEEN UPGRADED TO A WARNING.

* THE UPPER DUCHESNE RIVER HAS BEEN UPGRADED TO A WARNING.

* THE UPPER WEBER RIVER HAS BEEN UPGRADED TO A WARNING.

* BIG COTTONWOOD CREEK IS EXPECTED TO EXCEED FLOOD FLOW NEAR 1 AM
  ON JUNE 25TH.

* THE UPPER PROVO RIVER IS EXPECTED TO EXCEED FLOOD FLOW NEAR 1
  AM ON JUNE 25TH.

* OTHER SMALL UNGAGED STREAMS THROUGHOUT THE WATCH AREA ARE
  EXPECTED TO EXCEED THEIR BANKS AND POSSIBLY FLOOD PROPERTY
  THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
686 
WGUS65 KSLC 240844
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
244 AM MDT FRI JUN 24 2011

UTZ001>004-006>011-242200-
/O.CON.KSLC.FA.A.0009.000000T0000Z-110626T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-
244 AM MDT FRI JUN 24 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL UTAH AND NORTHERN UTAH...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL UTAH...WASATCH PLATEAU/BOOK 
  CLIFFS. IN NORTHERN UTAH...CACHE VALLEY/UTAH PORTION...
  NORTHERN WASATCH FRONT...SALT LAKE AND TOOELE VALLEYS...
  SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80...
  WESTERN UINTA BASIN AND WESTERN UINTA MOUNTAINS.

* THROUGH SATURDAY AFTERNOON

* WARM TEMPERATURES COMBINED WITH A WELL ABOVE NORMAL SNOWPACK IS
  EXPECTED TO INCREASE RIVER LEVELS ABOVE FLOOD FLOWS OVER THE
  NEXT SEVERAL DAYS.

* BIG COTTONWOOD CREEK AND THE UPPER PROVO RIVER ARE EXPECTED TO
  EXCEED FLOOD FLOW AROUND 1 AM ON JUNE 25TH.

* OTHER SMALL UNGAGED STREAMS THROUGHOUT THE WATCH AREA ARE
  EXPECTED TO EXCEED THEIR BANKS AND POSSIBLY FLOOD PROPERTY
  THROUGH THE PERIOD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
359 
WGUS65 KSLC 242010
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
210 PM MDT FRI JUN 24 2011

UTZ001>004-006>011-242115-
/O.CAN.KSLC.FA.A.0009.000000T0000Z-110626T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-
210 PM MDT FRI JUN 24 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH AND NORTHERN UTAH
HAS BEEN CANCELLED. FLOOD WARNINGS HAVE BEEN ISSUED FOR ALL
IMPACTED RIVERS. PLEASE REFER TO THE RELEVANT FLOOD WARNINGS AND
FLOOD STATEMENTS FOR ADDITIONAL INFORMATION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flood watch went out at Jun 21, 9:52 AM MDT, 5 hours 6 minutes earlier.

Area forecast discussion, Jun 21, 9:52 AM MDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
952 AM MDT TUE JUN 21 2011

.SYNOPSIS...WARM AND DRY HIGH PRESSURE WILL BUILD INTO THE AREA
THROUGH MIDWEEK. SOUTHWEST FLOW WILL DEVELOP ON THURSDAY BEFORE A
WEAK COLD FRONT PUSHES INTO NORTHERN UTAH ON FRIDAY.

&&

.DISCUSSION...CLEAR SKIES DOMINATE THE GREAT BASIN STATES PER
MORNING VISIBLE IMAGERY...A TOKEN OF AMPLIFYING RIDGING FROM THE
SOUTHWEST. NO CHANGES TO GOING FORECAST AS RIDGING IS STILL
ANTICIPATED TO BUILD OVERHEAD THROUGH MIDWEEK BEFORE GRADUALLY
SHIFTING EAST THURSDAY. BOTTOM LINE...CLEAR SKIES AND WARMING
TEMPS WILL DOMINATE THROUGH MIDWEEK WITH ONLY A GRADUAL INCREASE
IN CLOUD COVER STARTING WEDNESDAY NIGHT.

SAID RIDGE WILL SHIFT EAST THURSDAY IN RESPONSE TO THE NEXT TROUGH
TRACKING THROUGH THE NORTHERN ROCKIES STATES. INCREASING SOUTHWESTERLY
FLOW ALOFT COUPLED WITH 700MB TEMPS REACHING THE WARMEST LEVELS
THUS FAR...POST THE COOL SEASON...WILL ALLOW FOR OUR FIRST WELL
ABOVE AVERAGE AND NOTICEABLY HOT SUMMER DAY ACROSS THE AREA.
ALTHOUGH A SHALLOW FRONT WILL SETTLE INTO THE NORTH LATE THURSDAY
NIGHT IN WAKE OF THE TROUGHS NORTHERLY PASSAGE...ONLY LOOKING AT A
SLIGHT COOLING TREND FRIDAY. TEMPS TO REMAIN AT OR SLIGHTLY ABOVE
CLIMO LATE WEEK BEFORE TRENDING TO WARM AGAIN OVER THE WEEKEND. CANT
RULE OUT ISOLATED TERRAIN BASED CONVECTION THU THROUGH SAT IN THIS
SCENARIO...BUT SIGNIFICANCE LOOKS MINOR AT BEST.

TEMP FORECASTS WILL CONTINUE TO BE THE MOST SIGNIFICANT PLAYER IN
THE FORECAST PACKAGE. LOOKING AT THE BIG PICTURE OF THINGS...WE
ARE FINALLY ENTERING A PERIOD WHERE UPPER ELEVATION MOUNTAIN SITES
WILL SEE A PROLONGED PERIOD OF WARM TEMPS FUELING ACCELERATED
HIGH ELEVATION SNOWMELT. PLAN TO COORDINATE WITH RFC REGARDING
FLOOD POTENTIAL OF SEVERAL NORTHERN UTAH RIVERS/STREAMS FED BY
HIGH ELEVATION SNOWMELT LATER THIS MORNING...THIS RAMPING UP AS
EARLY AS WEDNESDAY EVENING. ADDITIONALLY...WILL ADDRESS ANY NEED
FOR A FLOOD WATCH FOR PORTIONS OF THE NORTH FOR THE AFTERNOON
PACKAGE.

&&

.HYDROLOGY...AREA WATERWAYS WILL CONTINUE TO RUN VERY FAST AND COLD.
PLEASE EXERCISE CAUTION NEAR THESE WATERWAYS AS HYPOTHERMIA CAN SET
IN VERY QUICKLY.

FLOOD WARNINGS CONTINUE FOR THE LOGAN RIVER...THE WEBER RIVER...AND
THE SEVIER RIVER NEAR SIGURD. THESE RIVERS ARE EXPECTED TO REMAIN
NEAR OR ABOVE FLOOD STAGE OVER THE NEXT SEVERAL DAYS.

RAPID WARMING IS EXPECTED THROUGH THURSDAY...WITH TEMPERATURES
RISING ABOVE NORMAL OVER MANY AREAS BY WEDNESDAY. AT HIGHER
ELEVATIONS THE SNOWPACK REMAINS WELL ABOVE NORMAL WITH SOME SITES
STILL STILL EXCEEDING CLIMATOLOGICAL PEAKS MORE TYPICAL OF EARLY
APRIL. THESE WARMER TEMPERATURES COUPLED WITH A RIPE SNOWPACK WILL
SPAWN SIGNIFICANT MELT RATES...THIS TRANSLATING TO INCREASED FLOWS
ON AREA RIVERS AND CREEKS AND FOCUSED OVER NORTHERN UTAH. THIS MAY
BRING SEVERAL WATERWAYS ABOVE FLOOD STAGE ONCE AGAIN AS EARLY AS
WEDNESDAY EVENING.

ALTHOUGH THE AIRMASS WILL COOL ON FRIDAY AS A WEAK COLD FRONT PUSHES
INTO UTAH...TEMPERATURES WILL REMAIN NEAR TO SLIGHTLY ABOVE NORMAL
THROUGH THE WEEKEND ALLOWING FOR A CONTINUATION OF ACCELERATED
HIGH ELEVATION SNOWMELT RATES. EXPECT THAT AREA FLOOD THREATS WILL BE
PEAKING OVER THE NEXT 1 TO 2 WEEKS AS A RESULT. NEEDLESS TO
SAY...WILL BE MONITORING RIVERS AND CREEKS FED BY HIGH ELEVATION
SNOWMELT VERY CLOSELY OVER THE NEXT SEVERAL DAYS AS MELT RATES
INCREASE.

&&

.AVIATION...SURFACE WINDS AT THE SLC TERMINAL ARE EXPECTED TO SWITCH
TO THE NORTHWEST BETWEEN 17Z AND 19Z. OTHERWISE...VFR CONDITIONS
WILL PREVAIL THROUGH TODAY.

&&

.FIRE WEATHER...HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE
WESTERN UNITED STATES THROUGH THE NEXT FEW DAYS. THIS WILL LEAD TO A
WARMING AND DRYING TREND...WITH WARMER THAN NORMAL TEMPERATURES
WEDNESDAY THROUGH FRIDAY. CONDITIONS WILL BE VERY DRY OVER THE
SOUTHERN PART OF UTAH THROUGH THIS PERIOD...AND SOUTHWESTERLY WINDS
WILL BEGIN TO INCREASE ON THURSDAY AND FRIDAY...LEADING TO THE NEXT
CHANCE FOR HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE
CRITICALLY DRY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

MERRILL/HOSENFELD

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 21, 4:57 AM MDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
457 AM MDT TUE JUN 21 2011

UTZ001>016-019>021-517-518-WYZ021-221300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
457 AM MDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

RIVERS ACROSS THE NORTHERN AND CENTRAL OUTLOOK AREA WILL CONTINUE
TO FLOW AT ELEVATED LEVELS. SOME OF THESE RIVERS REMAIN NEAR
FLOOD STAGE. CONTINUE TO MONITOR FUTURE FLOOD STATEMENTS FOR
ADDITIONAL INFORMATION ON AFFECTED RIVERS.

IT IS IMPORTANT TO NOTE THAT ALTHOUGH MOST AREA RIVERS AND
STREAMS REMAIN BELOW FLOOD STAGE...FLOWS THROUGH THESE WATERWAYS
REMAIN COLD...SWIFT AND POWERFUL. THIS COMBINATION IS DANGEROUS
NOT JUST FOR CHILDREN...BUT ADULTS AS WELL. HYPOTHERMIA CAN
QUICKLY SET IN WHEN EXPOSED TO WATER OF THESE
TEMPERATURES...SIGNIFICANTLY LIMITING YOUR ABILITY TO RESCUE
YOURSELF.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HIGH FLOWS WILL CONTINUE ON AREA RIVERS AND STREAMS THROUGHOUT
THE PERIOD. THESE WATERS ARE DANGEROUSLY COLD AND SWIFT AND
ANYONE VENTURING NEAR THEM SHOULD EXERCISE EXTREME CAUTION.

A WARMING TREND WILL CONTINUE THROUGH MIDWEEK WITH TEMPERATURES
REACHING NEAR OR SLIGHTLY ABOVE SEASONAL NORMALS BY WEDNESDAY AND
THE WARMEST TEMPERATURES OF THE WEEK EXPECTED ON THURSDAY. WATER
LEVELS IN AREA RIVERS AND STREAMS WILL RESPOND TO THE ACCELERATED
MELTING OF THE HIGH ELEVATION SNOWPACK WITH RISING FLOWS...AND
ADDITIONAL FLOODING IS POSSIBLE AS EARLY AS WEDNESDAY EVENING.

OTHERWISE...SOUTHWEST WINDS WILL INCREASE ACROSS SOUTHERN UTAH
THURSDAY AND FRIDAY LEADING TO AN INCREASE IN FIRE DANGER WHERE
FUELS ARE DRY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:56 PM MDTFire Weather WatchSLC48 hr

Nearby

Flood Watches in Wyoming, 2011Flood Watches in Utah, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.